MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ELUVIA?; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION ELUVIA?; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number H74939294601210
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fistula (1862); Perforation of Vessels (2135)
Date of Event 11/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A2 - age at time of event: 62 years old (at the time of enrollment).
 
Event or Problem Description
It was reported that perforation and fistula occurred.The subject underwent treatment with the ranger drug-coated balloon and eluvia drug-eluting stents on (b)(6) 2021 as part of the clinical trial.Target lesion #001 was located in the right mid superficial femoral artery (sfa), right distal sfa, and right mid popliteal artery, with a proximal reference vessel diameter of 6 mm, a distal reference vessel diameter of 5 mm, a lesion length of 240 mm, and 90% stenosis.The lesion was classified as a tasc ii b lesion.Prior to treatment of the target lesion, balloon dilation was performed using 4 mm x 100 mm and 4 mm x 80 mm sterling otw pta balloons.Treatment consisted of dilation with a 5 mm x 40 mm ranger drug-coated balloon study device, followed by placement of 6 mm x 120 mm and 6 mm x 80 mm eluvia drug-eluting stent study devices.Post-treatment dilation was performed using a 6 mm x 100 mm mustang otw pta balloon, and the final residual stenosis was documented as 0%.On (b)(6) 2021, the subject was discharged from the hospital on dual antiplatelet therapy.Per baseline core lab form dated (b)(6) 2021, during the index procedure for treatment of target lesion #001, post-study device analysis of the drug-eluting stent revealed a complication of perforation and arteriovenous fistula in the right distal superficial femoral artery.

Brand Name
ELUVIA?
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23839684
Report Number2124215-2025-91721
Device Sequence Number9959340
Product Code NIU
UDI-Device Identifier08714729876618
UDI-Public(01)08714729876618(17)230611(10)27695063
Combination Product (Y/N)Y
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
P180011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/11/2023
Device Model NumberH74939294601210
Device Catalogue NumberH74939294601210
Device Lot Number0027695063
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Initial Report FDA Received Date12/18/2025
Date Device Manufactured06/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient RaceWhite